MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ovariectomy/tubectomy/adnexectomy.Event description: info received from applied medical representative via email 8may23: the eb210 refused working from the start of the procedure.No sound, no sealing activity.Event occurred on april 12th.Name of procedure being performed was ovariectomy/tubectomy/adnexectomy.The event happened during use, at the beginning of the procedure.There was no patient injury, patient status is okay.The user restarted the generator, plugged out the eb210 and reconnected, took a new device.Update to reportability via device evaluation on 19may2023: a misaligned fuse switch was found during evaluation, leading to unintended rf activation.Type of intervention: restarted the generator, plugged out the eb210 and reconnected.Took a new device.Patient status: okay.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: ovariectomy/tubectomy/adnexectomy event description: info received from applied medical representative via email 8may23: the eb210 refused working from the start of the procedure.No sound, no sealing activity.Event occurred on april 12th.Name of procedure being performed was ovariectomy/tubectomy/adnexectomy.The event happened during use, at the beginning of the procedure.There was no patient injury, patient status is okay.The user restarted the generator, plugged out the eb210 and reconnected, ¿ took a new device.Update to reportability via device evaluation on 19may2023: a misaligned fuse switch was found during evaluation, leading to unintended rf activation type of intervention: restarted the generator, plugged out the eb210 and reconnected.Took a new device.Patient status: okay.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing confirmed the complainant¿s experience of no sealing activity.Engineering also observed unintended rf energy output without activation of the device.Upon closer inspection, the fuse switch, an internal component of the unit, was observed to be misaligned.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by the misaligned fuse switch.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable as unintended rf energy output is likely to cause or contribute to death or serious injury.

Brand Name
EB210, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17109679
Report Number2027111-2023-00485
Device Sequence Number15021138
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424(17)250328(30)01(10)1449476
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1449476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown